# SDR FDEA201008133000

- Difficulty date: August 13, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN BS 760.95 - 850 LBL 45.  REMOVED DAMAGED SEAT TRACK FROM BS 740 TO BS 850 AND FABRICATED NEW SEAT TRACK SECTION FROM MATERIAL BAC 1520-14667178T6 DIM: 15 7/8" AND INSTALLED NEW PART IAW SRM 51-10-2, SRM 51-30-2 & DWG. NR 65-16279.
